Cutaneous adverse drug reactions are common in hospitalized patients and contribute to patient morbidity, prolonged hospital stays, and the rising cost of healthcare. In the hospitalized patient with a drug eruption and an extensive medication list, identifying the culpable drug often is a challenging task. Physicians relying on clinical and histopathological clues must recognize a wide range of clinicopathologic entities that comprise cutaneous manifestations of drug reactions. Well-described patterns include morbilliform, urticarial, papulosquamous, lichenoid, bullous, erosive, pustular, eczematous, and fixed drug eruptions. Two cases of cephalosporin-induced drug eruptions manifesting as widespread morbilliform eruptions with islands of sparing and histologic evidence of spongiotic dermatitis on skin biopsy were diagnosed at the Columbia University Medical Center (CUMC), New York, New York.